# SDR CA971021018

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panels
- Part number: 65B108604
- Condition: Damaged
- Location: Rt Wing Le
- Part time: 68,048 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND WING LEADING EDGE PANELS DAMAGED INBOARD OF NR3 ENGINE. DUCT CLAMP IN RIGHT HAND WING LEADING EDGE FAILED CAUSING DAMAGE TO LEADING EDGE PANEL. PANELS REPAIRED, CLAMP REPLACED.
